# SDR FDEA201905251376

- Difficulty date: May 25, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA3850
- Condition: Corroded
- Location: Bs 1907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BS 1907 11LBL FRAME HAS CORROSION.  REPAIRED FRAME REF SRM CH 53-30-00,FIG 4, VOL1.
